# SDR EISA98041

- Difficulty date: February 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6819
- Make and model: Boeing 727223
- Aircraft serial: 19494
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Tab
- Condition: Moisture
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, X-RAY INSPECTION OF RUDDER MOISTURE IN HONEYCOMB AS SHOWN IN SHOTS NR 5C, 9C AND 9D.  CUT OUT PORTION OF RUDDER TAB TO REMOVE WATER.  REMOVED WATER FROM HONEYCOMB PER SRM 51-40-09 USING VAC BAG METHOD.  POTTED HONEY CORE PER SRM 51-40-06.  FABRICATED NEW SKIN REPLACEMENT PARTS PER SRM 51-10-1 AND INSTALLED WITH FIBERGLASS OVER LAY PER SRM, 51-40-08 AND 51-40-09.  (M)
